Lupa

Show document

A- | A+ | Print
Title:On generalizations of the Petersen graph and the Coxeter graph
Authors:Orel, Marko (Author)
Files:URL http://www.combinatorics.org/ojs/index.php/eljc/article/view/v22i4p27/pdf
 
Language:English
Work type:Not categorized
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Keywords:Petersenov graf, Coexerjev graf, hermitske matrike, simetrične matrike, Coexter graph, Petersen graph, Hermitian matrix, symmetric matrix
Year of publishing:2015
Number of pages:P4.27 (17 str.)
Numbering:Vol. 22, iss. 4
ISSN:1077-8926
UDC:519.17
COBISS_ID:1538006980 Link is opened in a new window
Views:830
Downloads:40
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica